IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Kleene-isomorphic sigma-complete MV-algebras with product are isomorphic.
Autor/es:
CIGNOLI, ROBERTO LEONARDO OSCAR; MUNDICI, DANIELE; NAVARA, MIRKO
Revista:
Journal of Multiple-Valued Logic and Soft Computing
Editorial:
OCP Science
Referencias:
Año: 2006 vol. 12 p. 1 - 1
Resumen:
We prove that the Kleene structure in a sigma-complete MV-algebra with product is sufficient to recover the MV-structure.